Do any of you guys use viagra?
- 11-14-2012, 05:39 PM
- 11-14-2012, 06:44 PM
In my own experience from playing with certain test boosters and/or hormonal products over the past 10 plus years I've narrowed it down to 2 conditions... that I experience that is....which I can fix now.
1. Free test goes too high hence Luteinizing hormone (LH) goes down telling my body to slow down production of total test....but then my "damn she's got a nice ass" goes DOWN....but I can still perform and finish. Strength, confidence and alpha male go way up however!!
My Fix: Lower the dose of either supplement.
2. Test, both free and total go high but so does Prolactin and my "damn her ass rocks!!" goes up but I have trouble finishing. Strength, confidence and alpha male go way up however so does anxiety!!
My Fix: A Prolactin inhibitor. My go-to being Mucuna Prurians (L-Dopa). Others natural alternatives include B6, Maca, Vitex, Gingko Biloba.
Pretty sure there's a DHT thing floating around amongst most of these issues too. It's your friend believe it or not. But that's an area I am unfamiliar with.
11-14-2012, 06:48 PM
In the end, by juggling dosages with your doc I'm sure you'll find a happy medium. If not PM me for more info based on personal experience.
11-14-2012, 07:25 PM
11-14-2012, 10:32 PM
11-14-2012, 11:08 PM
Fyi at month three of 100 Mg per week my free test was just below bottom of range just before weekly injection. At six months it was at middle if the range just prior to injection.
11-19-2012, 09:14 PM
I have found that Stinging Nettle Root extract raises my free T. I was taking 1500mg total split 3 times per day and it put my free T way off of the charts and total T was at the top of the range (day of my next shot). Still it did not make me "feel" any better while for a lot of others it did. If you are trying to raise free T, at least try Stining Nettle Root extract. Do it for a couple of weeks and get tested. If you feel better, great! If not, I would discontinue using it. After all, the goal is to feel better and not to get the highest number possible right?
Well, at least that is my goal.
11-19-2012, 09:34 PM
There is no reason to discontinue it even if your numbers aren't affected. It is a beneficial herb, especially as you start getting older. My dad has had great luck keeping and regenerating new hair, keeps his flow even after prostate cancer, and is good for allergies.
11-26-2012, 08:27 PM
You are not alone. While very low T can cause impotence, few of those diagnosed with impotence and treated with PDE5 inhibitors are impotent due to low T. If one ignores the possibility that one's T was normal and that supplemental T merely downregulated natural production, then T was not low enough to be the cause. Here is some info from a couple of recent studies.
Testosterone added to sildenafil ( Viagra, Pfizer) is no better than placebo in improving erectile dysfunction (ED) or sexual satisfaction, according to a study published online November 19 in the Annals of Internal Medicine.
Many men with ED also have low testosterone. ...
"The primary analysis indicated that 14-week change in EFD score after randomization...did not differ significantly between the testosterone and placebo groups (difference between mean changes, 2.2 [(confidence interval), −0.8 to 5.1]; P = 0.150)," the researchers conclude.
Secondary outcomes also did not differ between the 2 groups. Frequency of attempts at sex, vaginal penetration, ejaculation, satisfaction, and percentage of successful encounters improved to similar degrees in both groups, indicating that sildenafil was responsible for the improvements, and not testosterone supplementation. Frequency of adverse events also did not differ between the testosterone and placebo groups.
"The bottom line is that addition of testosterone adds to PDE5 only in men who have very low testosterone levels. The men in the current study did not have these low levels," H. Ballentine Carter, MD, professor of urology and oncology at Johns Hopkins Medicine in Baltimore, Maryland, told Medscape Medical News. He pointed to a study finding a similar lack of effect of supplementary testosterone in men taking tadalafil ( Cialis, Lilly) ( J Sexual Med. 2011:8:284-293). Dr. Carter was not involved in the current study.
11-26-2012, 10:52 PM
11-27-2012, 10:04 AM
11-27-2012, 10:30 AM
11-27-2012, 03:55 PM
At 100mg weekly, I don't need much of an AI, and erections are strong without use of PDE5 inhibitors. I find it much easier to balance things at this dose.
I've had ED issues off and on over the years, before starting TRT, which may or may not have been directly hormone influenced. I am not sure the exact cause of my own low test, but I do have a varicocele on one side - and I did have a testicular injury when I was a teenager, so this could have been the cause. Things were up n down for years, but I now find that while looking back on things, the anxiety caused by not knowing if things will work during a first encounter, has been the major contributing factor to ED when starting a new relationship. I only had these troubles when first starting things (initial encounters), so for me I think it's mainly been due to anxiety. It sucks knowing that if I had just taken a mild anxiolytic, I wouldn't have turned away as many encounters as I did. I hope this helps anyone reading in here.
Similar Forum Threads
- By Lakevillethor in forum General ChatReplies: 47Last Post: 03-08-2016, 05:10 PM
- By DerickVonD in forum General ChatReplies: 8Last Post: 08-01-2012, 11:38 PM
- By Odessa14 in forum SupplementsReplies: 11Last Post: 04-06-2005, 02:17 AM
- By lifted in forum General ChatReplies: 15Last Post: 07-19-2004, 01:25 PM
- By Novi in forum General ChatReplies: 10Last Post: 01-31-2004, 01:53 PM